RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lomakov, Valerii Valer'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 2

Number of views:
This page:100
Abstract pages:428
Full texts:74
References:53

http://www.mathnet.ru/eng/person78466
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. S. G. Vlăduţ, G. A. Kabatiansky, V. V. Lomakov, “On error correction with errors in both the channel and syndrome”, Probl. Peredachi Inf., 51:2 (2015),  50–56  mathnet  elib; Problems Inform. Transmission, 51:2 (2015), 132–138  isi  scopus

Presentations in Math-Net.Ru
1. Cyclic Codes with Permanent Structural Distance and Correction Capability Increasing with Code Length
V. Lomakov
Seminar on Coding Theory
March 26, 2013 19:00
2. Cyclic Codes with Permanent Structural Distance and Correction Capability Increasing with Code Length
Lomakov V.
Seminar on Coding Theory
February 26, 2013 19:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021